# SDR CA010629039

- Difficulty date: June 29, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Airbus A320-232
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 501310000
- Condition: Failed
- Location: Hyd Pump
- Part time: 528 hours, 167 cycles
- Component: Hydraulic Pump, Vickers, 887673
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  DEPARTED YUL FOR KEF. WHILE IN CLIMB THE ENGINE NR 2 YELLOW HYDRAULIC PUMP FAULT LIGHT ILLUMINATED. THE PUMP WAS DE-ACTIVATED AND THE AIRCRAFT DIVERTED TO YHZ. MAINTENANCE TROUBLESHOOTING LOCATED A HYDRAULIC LEAK FROM THE HYDRAULIC PUMP NR 2 PRESSURE SWITCH. THE SWITCH ASSY WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
